# SDR CA010510010

- Difficulty date: April 17, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 2,613 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 04115261
- Condition: Cracked
- Location: Cable Arm
- Component: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN WELD FROM TORQUE TUBE TO CABLE ARM. CRACK WAS APPROXIMATELY 0.125 INCH LONG AT THE END OF WELD.
